# SDR AALA20140113012

- Difficulty date: January 7, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 41,161 hours, 17,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAT TRACK FLANGE AT STATION 727B RBL 45.75.  ACCOMPLISHED SPLICE REPAIR IAW ECOS J1701AA & J1707AB WITH EA B737-53-033125.
